MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE (SILICONE) CUFF PILOT 3; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA UNIQUE (SILICONE) CUFF PILOT 3; AIRWAY, OROPHARYNGEAL, ANESTHE
Catalog Number 105200-000030
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "this lma was inserted into the patient and was quickly removed when the caa noticed that there was a piece of fragment inside the tube of the lma.It was removed immediately and no harm or consequence was reported.".
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint was confirmed upon investigation of the returned sample.The customer returned an actual sample for investigation and loose foreign material was observed at the distal end of the airway tube.Dimensional inspection has been performed, and the measurement of the loose foreign matter exceeded the allowable limits in the applicable inspection specification for the lma unique (silicone cuff) and its associated cuff pilot.The foreign material was identified as a flashing debris from the molding process.A device history record review was performed, and no relevant findings were identified.Based on the investigation, the root cause of this reported issues has been determined to be manufacturing related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.
 
Event or Problem Description

Brand Name
LMA UNIQUE (SILICONE) CUFF PILOT 3
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22505663
Report Number3009307931-2025-00024
Device Sequence Number21182932
Product Code CAE
UDI-Device Identifier05060112313578
UDI-Public(01)05060112313578(11)240927(17)270927(10)11F24J0080(21)
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number105200-000030
Device Lot Number11F24J0080
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown